Annika Lang

Docent vid Chalmers, Matematiska vetenskaper, Tillämpad matematik och statistik

Mina forskningsintressen inkluderar numerisk analys av stokastiska partiella differentialekvationer och regelbundenhet och simulering av slumpmässiga fält.

Källa: chalmers.se

Visar 30 publikationer

2018

Fast generation of isotropic Gaussian random fields on the sphere

Peter E. Creasey, Annika Lang
Monte Carlo Methods and Applications. Vol. 24 (1), p. 1-11
Artikel i vetenskaplig tidskrift
2018

Monte Carlo versus multilevel Monte Carlo in weak error simulations of SPDE approximations

Annika Lang, Andreas Petersson
Mathematics and Computers in Simulation. Vol. 143, p. 99-113
Artikel i vetenskaplig tidskrift
2018

Numerical analysis of lognormal diffusions on the sphere

Lukas Herrmann, Annika Lang, Christoph Schwab
Stochastics and Partial Differential Equations: Analysis and Computations. Vol. 6 (1), p. 1-44
Artikel i vetenskaplig tidskrift
2017

Covariance structure of parabolic stochastic partial differential equations with multiplicative Lévy noise

Kristin Kirchner, Annika Lang, Stig Larsson
Journal of Differential Equations. Vol. 262 (12), p. 5896-5927
Artikel i vetenskaplig tidskrift
2017

Mean-square stability analysis of approximations of stochastic differential equations in infinite dimensions

Annika Lang, Andreas Petersson, Andreas Thalhammer
BIT Numerical Mathematics. Vol. 57 (4), p. 963-990
Artikel i vetenskaplig tidskrift
2016

Continuity of random fields on Riemannian manifolds

Annika Lang, Jürgen Potthoff, Martin Schlather et al
Communications on Stochastic Analysis. Vol. 10 (2), p. 185-193
Artikel i vetenskaplig tidskrift
2016

Numerical analysis of lognormal diffusions on the sphere

Lukas Herrmann, Annika Lang, Christoph Schwab
Preprint
2016

A Note on the Importance of Weak Convergence Rates for SPDE Approximations in Multilevel Monte Carlo Schemes

Annika Lang
11th International Conference on Monte Carlo and Quasi Monte Carlo Methods in Scientific Computing, MCQMC 2014, Leuven, Belgium, 6-11 April 2014. Vol. 163, p. 489-505
Paper i proceeding
2015

Isotropic Gaussian random fields on the sphere: regularity, fast simulation and stochastic partial differential equations

Annika Lang, Ch. Schwab
Annals of Applied Probability. Vol. 25 (6), p. 3047-3094
Artikel i vetenskaplig tidskrift
2014

Stochastic partial differential equations

Annika Lang
Computer Vision: A Reference Guide, p. 770-775
Kapitel i bok
2014

Kolmogorov-Chentsov Theorem and Differentiability of Random Fields on Manifolds

R. Andreev, Annika Lang
Potential Analysis. Vol. 41 (3), p. 761-769
Artikel i vetenskaplig tidskrift
2013

Isotropic Gaussian random fields on the sphere

Annika Lang
Multiscale and High-Dimensional Problems, 39/2013, Oberwolfach Reports. Vol. 10, p. 2216-2219
Konferensbidrag (offentliggjort, men ej förlagsutgivet)
2013

Multilevel Monte Carlo method for parabolic stochastic partial differential equations

A. Barth, Annika Lang, Ch. Schwab
BIT (Copenhagen). Vol. 53 (1), p. 3-27
Artikel i vetenskaplig tidskrift
2013

Covariance structure of parabolic stochastic partial differential equations

Annika Lang, Stig Larsson, Ch. Schwab
Stochastic Partial Differential Equations: Analysis and Computations. Vol. 1 (2), p. 351-364
Artikel i vetenskaplig tidskrift
2013

Erratum: Fast simulation of Gaussian random fields (Monte Carlo Methods and Applications (2011) 17 (195-214))

Annika Lang, J. Potthoff
Monte Carlo Methods and Applications. Vol. 19 (1), p. 73-75
Artikel i vetenskaplig tidskrift
2013

Lp and almost sure convergence of a Milstein scheme for stochastic partial differential equations

A. Barth, Annika Lang
Stochastic Processes and their Applications. Vol. 123 (5), p. 1563-1587
Artikel i vetenskaplig tidskrift
2012

Almost sure convergence of a Galerkin approximation for SPDEs of Zakai type driven by square integrable martingales

Annika Lang
Journal of Computational and Applied Mathematics. Vol. 236 (7), p. 1724-1732
Artikel i vetenskaplig tidskrift
2012

A new similarity measure for nonlocal filtering in the presence of multiplicative noise

T. Teuber, Annika Lang
Computational Statistics and Data Analysis. Vol. 56 (12), p. 3821-3842
Artikel i vetenskaplig tidskrift
2012

Milstein approximation for advection-diffusion equations driven by multiplicative noncontinuous martingale noises

A. Barth, Annika Lang
Applied Mathematics and Optimization. Vol. 66 (3), p. 387-413
Artikel i vetenskaplig tidskrift
2012

Nonlocal filters for removing multiplicative noise

T. Teuber, Annika Lang
Scale Space and Variational Methods in Computer Vision, Springer Berlin / Heidelberg, 2012, LNCS. Vol. 6667, p. 50-61
Paper i proceeding
2012

Erratum to Almost sure convergence of a semi-discrete Milstein scheme for SPDEs of Zakai type

Annika Lang, P. -L. Chow, J. Potthoff
Stochastics. Vol. 84 (4), p. 561-
Artikel i vetenskaplig tidskrift
2012

Multilevel Monte Carlo method with applications to stochastic partial differential equations

A. Barth, Annika Lang
International Journal of Computer Mathematics. Vol. 89 (18), p. 2479-2498
Artikel i vetenskaplig tidskrift
2012

Simulation of stochastic partial differential equations using finite element methods

A. Barth, Annika Lang
Stochastics. Vol. 84 (2-3), p. 217-231
Artikel i vetenskaplig tidskrift
2011

Fast simulation of Gaussian random fields

Annika Lang, J. Potthoff
Monte Carlo Methods and Applications. Vol. 17 (3), p. 195-214
Artikel i vetenskaplig tidskrift
2010

Almost sure convergence of a semidiscrete Milstein scheme for SPDEs of Zakai type

Annika Lang, P. -L. Chow, J. Potthoff
Stochastics. Vol. 82 (3), p. 315-326
Artikel i vetenskaplig tidskrift
2010

A Lax equivalence theorem for stochastic differential equations

Annika Lang
Journal of Computational and Applied Mathematics. Vol. 234 (12), p. 3387-3396
Artikel i vetenskaplig tidskrift
2010

Mean square convergence of a semidiscrete scheme for SPDEs of Zakai type driven by square integrable martingales

Annika Lang
Procedia Computer Science. Vol. 1 (1), p. 1615-1623
Paper i proceeding

Spara referenser

Om du har installerat Zotero eller Mendeley på din dator kan du direkt ta ut referenser från de publikationer du ser i listan.

Du laddar ner dessa pluginer här:
Zotero
Mendeley

Projekt

2016–2016

Numerisk Analys av Stokastiska Partiella Differentialekvationer

Annika Lang Matematiska vetenskaper
Stig Larsson Matematiska vetenskaper
Vetenskapsrådet (VR)

2015–2018

Approximation och simulering av Lévy-drivna SPDE

Annika Lang Tillämpad matematik och statistik
Stig Larsson Tillämpad matematik och statistik
Adam Andersson Tillämpad matematik och statistik
David Bolin Tillämpad matematik och statistik
Andreas Petersson Tillämpad matematik och statistik
Vetenskapsrådet (VR)

Det kan finnas fler projekt där Annika Lang medverkar, men du måste vara inloggad som anställd på Chalmers för att kunna se dem.